TU Darmstadt / ULB / TUbiblio

An extension of the SIMPLE based discontinuous Galerkin solver to unsteady incompressible flows

Klein, Benedikt and Kummer, Florian and Keil, Markus and Oberlack, Martin :
An extension of the SIMPLE based discontinuous Galerkin solver to unsteady incompressible flows.
[Online-Edition: http://dx.doi.org/10.1002/fld.3994]
In: International Journal for Numerical Methods in Fluids, 77 (10) pp. 571-589. ISSN 0271-2091
[Article] , (2015)

Official URL: http://dx.doi.org/10.1002/fld.3994
Item Type: Article
Erschienen: 2015
Creators: Klein, Benedikt and Kummer, Florian and Keil, Markus and Oberlack, Martin
Title: An extension of the SIMPLE based discontinuous Galerkin solver to unsteady incompressible flows
Language: English
Journal or Publication Title: International Journal for Numerical Methods in Fluids
Volume: 77
Number: 10
Uncontrolled Keywords: BoSSS
Divisions: 16 Department of Mechanical Engineering
16 Department of Mechanical Engineering > Fluid Dynamics (fdy)
DFG-Collaborative Research Centres (incl. Transregio)
DFG-Collaborative Research Centres (incl. Transregio) > Collaborative Research Centres
Profile Areas
Profile Areas > Thermo-Fluids & Interfaces
Exzellenzinitiative
Exzellenzinitiative > Clusters of Excellence
Exzellenzinitiative > Graduate Schools
Exzellenzinitiative > Graduate Schools > Graduate School of Computational Engineering (CE)
Zentrale Einrichtungen
Date Deposited: 16 Jan 2015 09:21
Official URL: http://dx.doi.org/10.1002/fld.3994
Identification Number: doi:10.1002/fld.3994
Export:

Optionen (nur für Redakteure)

View Item View Item